MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PODIATRY PACK (PYPTA)269; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE PODIATRY PACK (PYPTA)269; GENERAL SURGERY TRAY (KIT)
Model Number SOP54PYPTA
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the supplier investigation, a review of the device history record could not be conducted as lot number was not provided.A sample was not provided for investigation, but a review by the supplier of their records for the past 12 months did not identify any similar defects.The raw materials used for the manufacturing of this gown have not changed according to the supplier.Therefore; based on the information available for this investigation, the root cause could not be determined.All involved personnel have been informed of this reported issue and the supplier will continue to monitor.
 
Event or Problem Description
Customer informed cardinal that they are tracking a patient with an infection from a case that occurred on (b)(6) 2019.This case used a cardinal health podiatry pack that contained a level 3 surgical gown.The procedure was performed prior to the hold and recall notice(s) that were provided to customers beginning on (b)(6) 2020.No sample was available for evaluation and a work order/lot number was not provided for the kit, therefore, we are unable to confirm that the gown in the kit was part of the recall issued by cardinal health.

Brand Name
PODIATRY PACK (PYPTA)269
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9696262
Report Number1423537-2020-00412
Device Sequence Number2449538
Product Code LRO
UDI-Device Identifier10887488375717
UDI-Public10887488375717
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOP54PYPTA
Device Catalogue NumberSOP54PYPTA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1
Patient Age74 YR
Patient Weight83